# SDR FDEA201103030837

- Difficulty date: March 3, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- Engine: Pwa JT8D9
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651634423
- Condition: Corroded
- Location: Bs 1070 S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE SKIN EXTERIOR FUSELAGE STA 1070, STR 27L-28L.  REMOVED SHEAR TIE  IAW SRM REV 103, 51-30-2. FABRICATED SHEAR TIE IAW DWG  65-16344. INSTALLED SHEAR TIE IAW SRM 51-30-2.
